# SDR ASAA2014011212379

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,270 hours, 8,489 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  ACFT GROUNDED.  VERBAL FROM CREW NO SATCOM PROMPT ON MCDU, PERFORMED FIM TASK 23-15-801, RESET SYSTEM.  SYSTEM OPS NORMAL, PROMPT RESTORED, OK FOR SERVICE.
